Is antidiuretic hormone a protein or steroid

Drug-induced hypersensitivity syndrome (DIHS)/drug rash with eosinophilia and systemic symptoms (DRESS) is a severe multiorgan reaction with reactivation of herpesviruses. Various features are often seen during the course of the disease. Many aspects of this syndrome suggest close similarities between DIHS/DRESS and graft-versus-host disease. We describe a patient with phenobarbital-induced hypersensitivity syndrome who revealed syndrome of inappropriate secretion of antidiuretic hormone (SIADH) associated with limbic encephalitis during the course of the disease. In view of previous reports that SIADH and limbic encephalitis are caused by reactivation of latent herpesviruses after transplantation, both conditions may be secondarily caused by reactivation of latent herpesviruses, which is typically observed in DIHS/DRESS. These neurological symptoms should be added to a growing list of important complications of DIHS/DRESS because of the high mortality rate associated with them.

Is antidiuretic hormone a protein or steroid

is antidiuretic hormone a protein or steroid

Media:

is antidiuretic hormone a protein or steroidis antidiuretic hormone a protein or steroidis antidiuretic hormone a protein or steroidis antidiuretic hormone a protein or steroidis antidiuretic hormone a protein or steroid